# SDR HALA2018082300400

- Difficulty date: August 23, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 27,672 hours, 65,173 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY FOR IN-FLIGHT HYDRAULIC FLUID LOSS.  REMOVED AND REPLACED AUX PUMP HOSE.
